Alert archive / California / Gale Watches in 2012

Gale Watch 19, NWS Eureka, CA

June 12, 2012

NWS Eureka, CA issued this gale watch at Jun 12, 2012, 2:25 AM PDT. It took effect at Jun 13, 2012, 9:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 12, 2012, 2:25 AM PDT (09:25 UTC)
In effect from
Jun 13, 2012, 9:00 AM PDT
Expired
Jun 12, 2012, 2:46 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WHUS76 KEKA 120925
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 AM PDT TUE JUN 12 2012

PZZ470-121730-
/O.EXB.KEKA.SC.Y.0047.120613T1000Z-120614T0000Z/
/O.NEW.KEKA.GL.A.0019.120614T0000Z-120615T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
225 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 5 PM PDT
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 5 PM PDT WEDNESDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. 

* WINDS...NW TO N 5 TO 20 KT WILL RISE TO 15 TO 25 KT EARLY WED.
  WINDS WILL INCREASE TO GALE FORCE WED AFTERNOON. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 12
  TO 14 FT WED NIGHT...THEN GRADUALLY SUBSIDE THU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-121730-
/O.EXT.KEKA.SC.Y.0047.000000T0000Z-120613T1600Z/
/O.NEW.KEKA.GL.A.0019.120613T1600Z-120615T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY MORNING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
WEDNESDAY. 

* WINDS...NW TO N 15 TO 25 KT WILL RISE TO GALE FORCE WED MORNING.
  GALES WILL PERSIST THROUGH THU BEFORE EASING FRI. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 13
  TO 17 FT WED NIGHT AND THU...THEN GRADUALLY SUBSIDE FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-121730-
/O.EXT.KEKA.SC.Y.0047.000000T0000Z-120617T1000Z/
/O.NEW.KEKA.SE.A.0004.120613T1600Z-120614T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
225 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 3 AM PDT SUNDAY. 

* WINDS...NW TO N 15 TO 25 KT WILL RISE TO 20 TO 30 KT WITH A FEW
  GUSTS UP TO 35 KT WED. WINDS WILL BEGIN TO EASE FRI INTO SAT.

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 11
  TO 13 FT WED NIGHT...THEN GRADUALLY SUBSIDE THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
351 
WHUS76 KEKA 121523
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
823 AM PDT TUE JUN 12 2012

PZZ475-122330-
/O.CON.KEKA.SC.Y.0047.000000T0000Z-120613T1600Z/
/O.CON.KEKA.GL.A.0019.120613T1600Z-120615T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
823 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
FRIDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH FRIDAY MORNING. 

* WINDS...NW TO N 15 TO 25 KT WILL RISE TO GALE FORCE WED 
  MORNING. GALES WILL PERSIST THROUGH THU BEFORE EASING FRI. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 13 
  TO 17 FT WED NIGHT AND THU...THEN GRADUALLY SUBSIDE FRI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-122330-
/O.CON.KEKA.SC.Y.0047.120613T1000Z-120614T0000Z/
/O.CON.KEKA.GL.A.0019.120614T0000Z-120615T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
823 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM PDT
WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH LATE THURSDAY NIGHT. 

* WINDS...NW TO N 5 TO 20 KT WILL RISE TO 15 TO 25 KT EARLY WED. 
  WINDS WILL INCREASE TO GALE FORCE WED AFTERNOON. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 12 
  TO 14 FT WED NIGHT...THEN GRADUALLY SUBSIDE THU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-122330-
/O.CON.KEKA.SC.Y.0047.000000T0000Z-120617T1000Z/
/O.CON.KEKA.SE.A.0004.120613T1600Z-120614T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
823 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH THURSDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. A
HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH THURSDAY AFTERNOON. 

* WINDS...NW TO N 15 TO 25 KT WILL RISE TO 20 TO 30 KT WITH A 
  FEW GUSTS UP TO 35 KT WED. WINDS WILL BEGIN TO EASE FRI INTO 
  SAT. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 11 
  TO 13 FT WED NIGHT...THEN GRADUALLY SUBSIDE THU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
529 
WHUS76 KEKA 122146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 PM PDT TUE JUN 12 2012

PZZ475-130600-
/O.CON.KEKA.SC.Y.0047.000000T0000Z-120613T1600Z/
/O.UPG.KEKA.GL.A.0019.120613T1600Z-120615T1700Z/
/O.NEW.KEKA.GL.W.0031.120613T1600Z-120615T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM PDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. 

* WINDS...NW TO N 15 TO 25 KT WILL RISE TO GALE FORCE WED 
  MORNING. GALES WILL PERSIST THROUGH THU BEFORE EASING FRI. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 
  13 TO 17 FT WED NIGHT AND THU...THEN GRADUALLY SUBSIDE FRI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-130600-
/O.EXT.KEKA.SC.Y.0047.120613T1000Z-120613T2100Z/
/O.UPG.KEKA.GL.A.0019.120614T0000Z-120615T1000Z/
/O.NEW.KEKA.GL.W.0031.120613T2100Z-120615T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 2 PM PDT
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 3 AM PDT
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO
2 PM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NW TO N 5 TO 20 KT WILL RISE TO 15 TO 25 KT EARLY WED. 
  WINDS WILL INCREASE TO GALE FORCE WED AFTERNOON. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 12
  TO 14 FT WED NIGHT...THEN GRADUALLY SUBSIDE THU NIGHT INTO FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-130600-
/O.EXT.KEKA.SC.Y.0047.000000T0000Z-120613T2100Z/
/O.UPG.KEKA.SE.A.0004.120613T1600Z-120614T2200Z/
/O.NEW.KEKA.GL.W.0031.120613T2100Z-120615T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
246 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 11 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 11 PM PDT
THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM
PDT WEDNESDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. 

* WINDS...NW TO N 15 TO 25 KT WILL RISE TO 20 TO 30 KT WITH GUSTS
  UP TO 40 KT WED INTO THU. WINDS WILL BEGIN TO EASE FRI INTO
  SAT.

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 
  11 TO 13 FT WED NIGHT...THEN GRADUALLY SUBSIDE THU NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-130600-
/O.EXB.KEKA.SC.Y.0047.120613T1600Z-120615T1000Z/
/O.NEW.KEKA.SE.W.0017.120613T2100Z-120615T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
246 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PDT
FRIDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 11 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 11 PM
PDT THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PDT
FRIDAY. 

* WINDS...NW TO N 5 TO 20 KT WILL RISE TO 15 TO 25 KT EARLY WED.
  WINDS WILL INCREASE TO 20 TO 30 KT WITH A FEW GUSTS TO 35 KT WED
  AFTERNOON. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD WED...PEAK AROUND 10
  TO 12 FT WED NIGHT INTO THU...THEN GRADUALLY SUBSIDE THU NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 11, 3:22 PM PDT, 11 hours 3 minutes earlier.

Area forecast discussion, Jun 11, 3:22 PM PDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
322 PM PDT MON JUN 11 2012

.SYNOPSIS...A WEAK FRONT PUSHING INTO THE PACIFIC NORTHWEST WILL
BRING LOW CLOUDS...FOG AND OCCASIONAL DRIZZLE TO THE COAST
BEGINNING TONIGHT AND CONTINUING INTO WEDNESDAY. INLAND LOCATIONS
SHOULD STAY MOSTLY CLEAR WITH SLIGHTLY COOLER TEMPERATURES.

&&

.DISCUSION...2215Z SATELLITE IMAGERY SHOWS STRATUS JUST OFF
NORTHWEST CALIFORNIA COAST AND SLOWLY APPROACHING. IN FACT, AREAS
OF STRATUS ARE ALREADY FORMING/MOVING OVER PARTS OF THE REDWOOD
COAST. EXPECT THE STRATUS TO OVERSPREAD THE COAST INTO THIS
EVENING AND FOR FOG AND DRIZZLE TO DEVELOP OVERNIGHT AS LOW LEVEL
MOISTURE INCREASES. ADDED FOG AND DRIZZLE TO THE FORECAST TUESDAY
AFTERNOON BECAUSE THE MODELS ARE HINTING AT IT. THAT COMBINED WITH
A COUPLE OF WEAK SHORT WAVES THAT WILL SWING THROUGH THE PACIFIC
NW THIS WEEK, SLOWLY DEEPENING THE MARINE LAYER THROUGH THURSDAY.
INCREASED THE LOW LEVEL CLOUDS EACH DAY THROUGH ABOUT THURSDAY
MOST EVERYWHERE. MAX TEMPERATURES IN THE INTERIOR ZONES WILL BEGIN
TO TREND DOWN ON TUESDAY AS AIR ALOFT COOLS AND MARINE AIR SLOWLY
FILTERS INTO THE RIVER VALLEYS. THE COOLING TREND SHOULD BOTTOM
OUT ON THURSDAY AND THEN LEVEL OFFS OR REVERSES ON FRIDAY. GFS AND
ECWMF BOTH MAINTAIN A WEAK TROUGH OVER THE AREA ON FRIDAY, WHICH
MAY HOLD TEMPS DOWN. THE MODELS CONTINUE TO SHOW HIGH PRESSURE
ALOFT BUILDING OFFSHORE AND EXTENDING INTO THE AREA THIS WEEKEND,
WITH 500MB HEIGHTS UP TO 588DM. WE SHOULD SEE A WARM UP AGAIN THIS
WEEKEND, BUT THE MAGNITUDE IS STILL SKETCHY. NEW RUNS OF THE GFS
AND ECMWF HAVE STRONG NORTHWEST FLOW ALOFT, WHICH TENDS TO PROMOTE
ONSHORE FLOW. MAINTAINED A NEAR STEADY STATE CLIMO FORECAST
SATURDAY AND SUNDAY; LOW CLOUDS AT NIGHT AND IN THE MORNING AT THE
COAST AND MOSTLY CLEAR SKIES WITH SLIGHTLY ABOVE NORMAL HIGH
TEMPERATURES INLAND.

&&

.AVIATION...MAINLY VFR CONDITIONS FOR NW CA WITH FEW PERIODS OF
IFR CEILINGS ON THE COAST NORTH OF CAPE MENDOCINO. SATELLITE
IMAGERY SHOWS AN APPROACHING STRATUS DECK OFFSHORE THAT WILL
IMPACT NW CA THIS EVENING. COASTAL AIRFIELDS WILL HAVE IFR TO LIFR
CEILINGS TONIGHT THROUGH THE EARLY MORNING HOURS TOMORROW. THOUGH
IT IS CERTAIN THE STRATUS WILL IMPACT THE COAST...THERE IS A
DEGREE OF UNCERTAINTY TO THE TIME OF ARRIVAL AS WELL AS THE HEIGHT
OF THE CEILINGS. AIRFIELDS FURTHER INLAND COULD EXPERIENCE A BRIEF
PERIOD OF MVFR CEILINGS DUE TO STRATUS ADVECTION BUT SHOULD
GENERALLY REMAIN VFR. KML

&&

.MARINE...AS AN UPPER LEVEL TROUGH APPROACHES THE AREA THE
PRESSURE GRADIENT HAS BEGUN TO WEAKEN AND WINDS HAVE STARTED TO
DIMINISH. EXPECT GALE FORCE WINDS STILL EXIST OVER PORTIONS OF THE
SOUTHERN OUTER WATERS...AN ASCAT PASS AT 18Z SHOWED 30 KT
SUSTAINED WINDS SO EXPECT GUSTS TO 35 KT ARE STILL IN PLACE. THESE
LOOK TO DIMINISH MORE QUICKLY THAN EXPECTED. SO SHORTENED THE GALE
WARNING AND NOW HAVE IT ENDING AT 9PM. SCA WINDS LOOK TO PERSIST
IN THE SOUTHERN WATERS FOR THE NEXT FEW DAYS WHILE THE NORTHERN
WATERS SHOULD DROP BELOW SCA LATE TONIGHT. THESE LIGHT WINDS LOOKS
TO PERSIST THROUGH WEDNESDAY MORNING. WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT WINDS LOOK TO INCREASE ONCE AGAIN AS HIGH PRESSURE
BUILDS OVER THE EASTERN PACIFIC. CONSIDERED ISSUING A GALE
WATCH...HOWEVER AT THIS POINT CONFIDENCE IS LOW ON THE TIMING AND
IT LOOKS TO BE ON THE LOW END SO DIDN'T ISSUE ANYTHING. NEAR GALE
TO GALE FORCE NORTHERLY WINDS LOOK TO PERSIST THURSDAY THROUGH
FRIDAY. SOME MODELS ARE INDICATING THEY MAY PERSIST INTO THE
WEEKEND...HOWEVER CONFIDENCE IS LOWER ON THIS.

SEAS LOOK TO BE MAINLY SHORT PERIOD AND WIND DRIVEN AS THERE ARE
NO MAJOR SYSTEMS ACROSS THE EASTERN PACIFIC. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

GALE WARNING FOR PZZ475.
SMALL CRAFT ADVISORY FOR PZZ450-455-470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Jun 11, 3:57 AM PDT, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
357 AM PDT MON JUN 11 2012

CAZ001>004-076-121100-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
357 AM PDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:25 AM PDTHazardous Seas WatchEKA12 hr
Jun 12, 2:46 PM PDTGale WarningEKA8 days
Jun 12, 2:46 PM PDTHazardous Seas WarningEKA56 hr

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.